Are chronic itchy rashes on the back, neck and arms despite taking medication indicative of internal yeast infection?
XXXX, < YYYY@YYYY >
Eczematous rash or photosensitive rash
Thanks for being at Healthcaremagic
According to your complaints it could be an eczematous rash or photosensitive rash.
I would recommend you to apply a potent topical steroid like clobetasol propionate cream on the rash twice daily for 2-3 weeks and continue with antihistaminic like tablet cetrizine 10 mg twice daily.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
Moreover are you taking any medicines or are you having any ailments?
Also avoid direct sun exposure.
If possible upload the pictures of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Stiff neck and yeast infection
- Drugs/medication for yeast infections
- What is the medication for an yeast infection
- Drugs/medication for chronic yeast infections
- Suggest medication for chronic yeast infection and bacterial vaginosis
- Yeast infection in neck
- Treat yeast infection without medication
- Yeast infection of back of thighs
- Suggest medication for yeast infection
- Rash stiff neck yeast infection